MathSciNet Relay Station
MathSciNet bibliographic data
MR918586 57S30 (22E40 53C20)
Meyerhoff, Robert A lower bound for the volume of hyperbolic $3$-manifolds. Canad. J. Math. 39 (1987), no. 5, 1038–1056.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement